ResearcherID Thomson Reuters  

Vassiliev, Victor
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: F-6751-2013
URL: http://www.researcherid.com/rid/F-6751-2013
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A topological proof of the Arnold four cusps theorem
 Author(s): Vassiliev, V. A.
 Source: Bulletin of the London Mathematical Society Volume: 44 Pages: 637-641 Published: 2012
 Times Cited: 0
 DOI: 10.1112/blms/bdr119
added
06-Jun-13
2.  Title: Lev Dmitrievich Kudryavtsev (obituary)
 Author(s): Anosov, D. V.; Vassiliev, V. A.; Vladimirov, V. S.; et al.
 Source: Russian Mathematical Surveys Volume: 67 Issue: 3 Pages: 569-571 Published: 2012
 Times Cited: 0
 DOI: 10.1070/RM2012v067n03ABEH004797
added
06-Jun-13
3.  Title: Vladimir Mikhailovich Zakalyukin (obituary)
 Author(s): Agrachev, A. A.; Anosov, D. V.; Bogaevskii, I. A.; et al.
 Source: Russian Mathematical Surveys Volume: 67 Issue: 2 Pages: 375-379 Published: 2012
 Times Cited: 0
 DOI: 10.1070/RM2012v067n02ABEH004790
added
06-Jun-13
4.  Title: GAUSS DIAGRAM INVARIANTS OF LINKS IN M-2 x R-1
 Author(s): Grishanov, S. A.; Vassiliev, V. A.
 Source: Journal of Knot Theory and Its Ramifications Volume: 20 Issue: 3 Pages: 371-387 Published: 2011
 Times Cited: 0
 DOI: 10.1142/s0218216511008760
added
06-Jun-13
5.  Title: INVARIANTS OF LINKS IN 3-MANIFOLDS AND SPLITTING PROBLEM OF TEXTILE STRUCTURES
 Author(s): Grishanov, S. A.; Vassiliev, V. A.
 Source: Journal of Knot Theory and Its Ramifications Volume: 20 Issue: 3 Pages: 345-370 Published: 2011
 Times Cited: 4
 DOI: 10.1142/s021821651100884x
added
06-Jun-13
6.  Title: On Topological Invariants of Real Algebraic Functions
 Author(s): Vassiliev, V. A.
 Source: Functional Analysis and Its Applications Volume: 45 Issue: 3 Pages: 163-172 Published: 2011
 Times Cited: 0
added
06-Jun-13
7.  Title: TOPOLOGICAL COMPLEXITY AND SCHWARZ GENUS OF GENERAL REAL POLYNOMIAL EQUATION
 Author(s): Vassiliev, V. A.
 Source: Moscow Mathematical Journal Volume: 11 Issue: 3 Pages: 617-625 Published: 2011
 Times Cited: 1
added
06-Jun-13
8.  Title: Vladimir Igorevich Arnold
 Author(s): Anosov, D.; Buchstaber, V.; Gusein-Zade, S.; et al.
 Source: Moscow Mathematical Journal Volume: 10 Issue: 3 Published: 2010
 Times Cited: 0
added
06-Jun-13
9.  Title: Fiedler type combinatorial formulas for generalized Fiedler type invariants of knots in M-2 x R-1
 Author(s): Grishanov, S. A.; Vassiliev, V. A.
 Source: Topology and Its Applications Volume: 156 Issue: 14 Pages: 2307-2316 Published: 2009
 Times Cited: 6
 DOI: 10.1016/j.topol.2009.06.002
added
06-Jun-13
10.  Title: RECOGNIZING TEXTILE STRUCTURES BY FINITE TYPE KNOT INVARIANTS
 Author(s): Grishanov, S. A.; Meshkov, V. R.; Vassiliev, V. A.
 Source: Journal of Knot Theory and Its Ramifications Volume: 18 Issue: 2 Pages: 209-235 Published: 2009
 Times Cited: 7
added
06-Jun-13
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: